# SDR KBM2005F00318

- Difficulty date: October 23, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Ics Box
- Part number: AA83001
- Part serial: 2091
- Condition: Inoperative
- Location: Intercom
- Part time: 864 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ICS BOX, UNIT INOPERATIVE.  REMOVED AND REPLACED.  (K)
